# SDR NACA2024022000001

- Difficulty date: February 20, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,238 hours, 19,115 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTING MIA AT CLIMB, EICAS LH HPSOV MESSAGE AND BLEED LIGHT ILLUMINATED. DEFERRED PER MEL 36-11-02-02 CAT C ON 2/20/2024.
